# SDR BSAA081996

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIL-OLF - RIGHT TORQUE INDICATION BECAME ERRATIC.  TORQUE INDICATOR FAILING.  REPLACED RIGHT TORQUE INDICATOR, SETUP, AND OPERATIONAL CHECKED OK.  RELEASED FOR SERVICE.  (M)
